# SDR AALA201801029022

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,620 hours, 18,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: E7401298
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST ROW EMERGENCY LIGHT STRIP AT THE R1 DOOR FOUND MISSING.  INSTALLED THE LIGHT.
